DOI 10.1016/j.arcped.2009.07.006
[Ecstasy poisoning in a 10-month-old infant].
Аннотация
UNLABELLED: We describe an accidental ecstasy poisoning in a 10-month-old girl.
CASE REPORT: A 10-month-old infant suddenly exhibited behavior disorders with restlessness, hypertonia, and repetitive movements. She was immediately taken to the Emergency Department. Cardiovascular (tachycardia and hypertension) and neurological disorders (major agitation, mydriasis, and nystagmus) were the predominating clinical features. The most common differential diagnoses including febrile convulsion, cranial trauma, or encephalitis were progressively ruled out. The urinary toxicological screen was positive for methamphetamine. MDMA, its main metabolite, and caffeine were subsequently detected in the infant's urine using gas chromatography/mass spectrometry. The child had completely recovered the next morning.
COMMENT: Pediatric poisoning with ecstasy remains uncommon. To date, about 10 cases have been reported. All were due to accidental ingestion. Today, the use of ecstasy is no longer restricted to recreational purposes (rave parties, etc.) and it seems to be developing in private parties and in the home. The intrusion of this amphetamine-like drug into the domestic environment may expose young children to the accidental ingestion of ecstasy tablets.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.